# SDR AALA20060929

- Difficulty date: October 23, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - EMERGENCY PATH LIGHT AT ROWS 2 AND 3 INOPERATIVE.  REPLACED MISSING LIGHT STRIP FOR EMERGENCY PATH LIGHT AT ROWS 2 AND 3.  SYSTEM GROUND CHECKED NORMAL OPERATION.
